MathSciNet Relay Station
MathSciNet bibliographic data
MR1968947 (2004b:91102) 91B28 (60J65)
Hörfelt, Per Extension of the corrected barrier approximation by Broadie, Glasserman, and Kou. Finance Stoch. 7 (2003), no. 2, 231–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement